# SDR USAA2009092892651

- Difficulty date: August 17, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 70,510 hours, 43,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C23 - MAJOR REPAIR - CRACKS IN FUSELAGE SKIN AT BS 302.9, S10L, WL 259.88 FORWARD ENTRY DOOR UPPER HINGE CUTOUT.  REPAIRED FUSELAGE SKIN AT BS 302.9, S10L, WL 259.88 FORWARD ENTRY DOOR UPPER HINGE CUTOUT IAW EA 132607.
